On the$T$(1)-theorem for the Cauchy integral

Joan Verdera Department of Mathematics, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.332937

Arkiv for Matematik, 38, (1), 183-199, 1998.6
The main goal of this paper is to present an alternative, real variable proof of the$T$(1)-theorem for the Cauchy integral. We then prove that the estimate from below of analytic capacity in terms of total Menger curvature is a direct consequence of the$T$(1)-theorem. An example shows that the$L$^{∞}-BMO estimate for the Cauchy integral does not follow from$L$^{2}boundedness when the underlying measure is not doubling.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 161 downloads ] [ 0 comments ]
@inproceedings{joan1998on,
  title={On the$T$(1)-theorem for the Cauchy integral},
  author={Joan Verdera},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203558828683746},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={1},
  pages={183-199},
  year={1998},
}
Joan Verdera. On the$T$(1)-theorem for the Cauchy integral. 1998. Vol. 38. In Arkiv for Matematik. pp.183-199. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203558828683746.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved